Open Access
Translator Disclaimer
January, 1975 Minimax Estimators of the Mean of a Multivariate Normal Distribution
M. E. Bock
Ann. Statist. 3(1): 209-218 (January, 1975). DOI: 10.1214/aos/1176343009

Abstract

An extension of Strawderman's results yields minimax admissible estimates for the mean of a $p$-variate normal distribution where the known nonsingular covariance matrix is not necessarily the identity and $p > 2$. Minimax estimators for the case where the covariance matrix is unknown are also given.

Citation

Download Citation

M. E. Bock. "Minimax Estimators of the Mean of a Multivariate Normal Distribution." Ann. Statist. 3 (1) 209 - 218, January, 1975. https://doi.org/10.1214/aos/1176343009

Information

Published: January, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0314.62005
MathSciNet: MR381064
Digital Object Identifier: 10.1214/aos/1176343009

Keywords: admissible , minimax , point estimation , spherically symmetric

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.3 • No. 1 • January, 1975
Back to Top